Journal of Applied Mathematics and Statistical Applications

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.
Reach Us +44-1647-403003

Research Article - Journal of Applied Mathematics and Statistical Applications (2018) Volume 1, Issue 1

Uni-soft hyper BCK-ideals in hyper BCK-algebras.

The soft set theory of the notion of a (weak, strong, reflexive) hyper BCK- ideal is discussed and relations among them are provided. Some related properties are investigated.

Author(s): Xiao Long Xin, Jianming Zhan, Young Bae Jun

Abstract Full Text PDF